# SDR ABXA20200710124

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 87,139 hours, 22,174 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN RTO SELECTED AUTO BRAKE EICAS MSG AND BRAKE DISCRETE LIGHT ILLUMINATED W/RTO SWITCH ENGAGED. AIRCRAFT WAS GROUNDED.
